MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ NATURAL SINGLEPIECE IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ NATURAL SINGLEPIECE IOL; INTRAOCULAR LENS
Model Number SN60WF
Medical Device Problem Codes Inaccurate Delivery (2339); Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A health care professional reported that during an intraocular lens (iol) implant procedure, when the lens was loaded and the surgeon was holding it, the lens prematurely came out of the cartridge before delivery into the eye.The lens was reloaded, and while inserting into the eye, the lens got stuck in the wound, so it was reloaded again.Then the lens got stuck in the cartridge.The surgeon requested a new lens, new cartridge, and new injector.New items were given, then checking and loading were done, and the procedure was completed on the same day.Everything went well.Additional information has been requested, received and stated there was no patient harm.
 
Additional Manufacturer Narrative
Correction information was provided in h.11.Based on further reassessment, when the lens was loaded and the surgeon was holding it, the lens prematurely came out of the cartridge before delivery into the eye.The lens was reloaded, and while inserting it into the eye, the lens got stuck in the wound, so it was reloaded again.Then, the lens got stuck in the cartridge, which was solely the cause of user error, without patient harm.Based on this information, this event no longer met reporting criteria per applicable regulation, because the malfunction did not result in the failure of the device to perform its essential function or compromise its therapeutic, monitoring, or diagnostic effectiveness, which could cause or contribute to a death or serious injury or other significant adverse device experiences required by regulation; and although recurrence was presumed, it would not be expected to cause or contribute to a death or serious injury.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ NATURAL SINGLEPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23447308
Report Number1119421-2025-02829
Device Sequence Number12990913
Product Code HQL
UDI-Device Identifier00380655093160
UDI-Public(01)00380655093160(17)291027(11)241029(10)15941402
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSN60WF
Device Catalogue NumberSN60WF.185
Device Lot Number15941402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date01/07/2026
Date Device Manufactured10/29/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DK7797-2 IOL INJECTOR; REPLACEMENT NEW CARTRIDGE; REPLACEMENT NEW INJECTOR; UNKNOWN CARTRIDGE; UNKNOWN VISCOELASTIC
Patient SexUnknown